# SDR SIMA20150209002

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 38,083 hours, 34,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER FLASHLIGHT INOPERATIVE.  R & R AFT CABIN EMER FLASHLIGHT IAW TASK 33-50-16-000-801-A & TASK 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD.
